# SDR USA2004F00087

- Difficulty date: June 17, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 16,153 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN FUSELAGE SKIN, 2.5 INCH DIAMETER BY .050 INCH DEEP.  CUT OUT DAMAGE AND INSTALLED DOUBLER IAW SRM.
